# SDR ASAA2022090339782

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737
- Aircraft serial: 44086
- Aircraft time: 3,323 hours, 1,004 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. EXTINGUISHED IMMEDIATELY UPON TURNING IT OFF AND DID NOT COME BACK ON FOR REMAINDER OF FLIGHT.
